# SDR AALA20050231

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T1950/28MAR - RIGHT ENGINE CONTAINED TURBINE FAILURE.  ENGINE SHUTDOWN.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
